Pharmacy/remeron

Advertisement


Question
mary,im 80 and have taken remeron for sleep 2 years.the other day while looking at list of mamufacturers side effects,it said it can increase tryglisirides in 6%of people to 500.is this rare and reversal when you stop the drug.have you run into this problem with huge increses in triglistrides in nursing homes,if so what do they do to bring triglisirides down?

Answer
Hi,Earl,
I have not seen this to be the case with Remeron. You may want to check with your doctor to see if he wants to monitor your triglyceride level on a regular basis. Then if it does seem to be increasing your triglyceride level, you may want to reconsider taking it. Hope this helps, Mary

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Mary E Scott, RPh, CGP

Expertise

I am a certified geriatric pharmacist with over 23 years experience as a long-term care consultant to nursing homes. I also do community-based consulting on an individual basis. My facility-based monthly newsletter on pharmacy topics is read by nurses in over 200 long-term care facilities in 5 states.

Experience

I received a BS in Pharmacy in 1980 with post-graduate work in public health. I have had a Consultant Pharmacist license since 1984.

Organizations
American Society of Consultant Pharmacists
.I received certification in geriatric pharmacy in 1998.

©2016 About.com. All rights reserved.